# SDR UIEA200800037

- Difficulty date: February 8, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 99,164 hours, 19,468 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD MIDFLAP LE CHIPPED AND HAS EVIDENCE OF DELAMINATION APPROX 6 INCHES LOCATED 18 INCHES OUT BOARD OF NR 1 FLAP TRACK.  REPAIRED PER SRM 51-40-12 AND EO4757A418.
